# SDR SWIA201333115

- Difficulty date: April 1, 2013
- Submitted: April 3, 2013
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 26,866 hours, 23,572 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: O-Ring
- Condition: Damaged
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG ODOR OF FUEL THROUGH PACKS WHICH DISSIPATED ONCE APU WAS SHUT OFF.  (FLT 5361)  REMOVED AND REPLACED O-RING ON FUEL APU CONTROL UNIT FITTING IAW AMM.
